Texas, 2014Tornadoes and Hail in Texas, July 16, 2014
July 16, 2014 · NWS AMA · 14 events in 5 counties and zones
Northwest flow aloft brought a round of severe convection during the evening hours of the 16th to the Texas Panhandle. As a shortwave trough moved out of Colorado, a warn front was situated across the northern and eastern Texas Panhandle.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Northwest flow aloft brought a round of severe convection during the evening hours of the 16th to the Texas Panhandle. As a shortwave trough moved out of Colorado, a warn front was situated across the northern and eastern Texas Panhandle. Convection developed along this front during the evening hours. The combination of marginal instability, moderate deep layer shear, and additional turning of low level winds in the vicinity of the front allowed for brief tornadoes to develop. As the evening progressed, the outflows from storms pushed the warm front southward across the Panhandle. Severe convection ended around 9 PM CST as storms transitioned to heavy rain production.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jul 16, 2:38 PM CST, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 16, 2:38 PM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
338 PM CDT WED JUL 16 2014
.UPDATE...
TEXT PRODUCTS UPDATED FOR WATCH VALID UNTIL 9 PM.
&&
.PREV DISCUSSION... /ISSUED 312 PM CDT WED JUL 16 2014/
SHORT TERM...
THROUGH TONIGHT: FOR OUR FORECAST THOUGHTS THROUGH 12 AM, SEE OUR
EARLIER AFTERNOON AFD. THE MCS WILL LIKELY MOVE OUT OF OUR FORECAST
AREA BY 2 AM. OUR BIGGEST UNCERTAINTY IS HOW MUCH REDEVELOPMENT WILL
OCCUR IN ITS WAKE. THESE WELL ORGANIZED CONVECTIVE COMPLEXES TEND TO
HAVE A STABILIZING EFFECT UPSTREAM. HOWEVER, WITH THE SHORTWAVE
TROUGH STILL SO FAR BACK TO OUR NORTHWEST, HEIGHT FALLS WITH THE
APPROACHING TROUGH WILL INHIBIT ANY VEERING WITH THE LOW-LEVEL JET.
FURTHERMORE, THESE FACTORS AND ISENTROPIC ASCENT ALONG THE FRONT
COULD OFFSET THE STABILIZING EFFECT OF THE MCS SO THAT SHOWERS AND
STORMS MAY CONTINUE TO REDEVELOP OVERNIGHT. IF THIS INDEED OCCURS,
NO SEVERE WEATHER IS EXPECTED, BUT HEAVY RAIN WILL EXACERBATE THE
PREVIOUS HEAVY RAINS THAT FALL WITH THE MCS THIS EVENING. LOCATIONS
WITHIN 50 MILES ON EITHER SIDE OF A LINE FROM BOISE CITY TO SHAMROCK
WILL BE MOST FAVORED FOR HEAVY RAIN.
JACKSON
LONG TERM...
THE REMNANTS OF OVERNIGHT CONVECTION WILL POSSIBLY STILL BE OVER THE
EASTERN TEXAS AND OKLAHOMA PANHANDLE THURSDAY MORNING. THE MAIN
HAZARD WILL BE HEAVY RAIN LEADING TO FLASH FLOODING. THESE STORMS
AND ASSOCIATED CLOUDINESS WILL KEEP TEMPERATURES ACROSS THE AREA IN
THE 70S WITH A FEW SPOTS ACROSS THE NORTHEASTERN TEXAS PANHANDLE
THAT MAY STAY IN THE UPPER 60S.
CHANGE WILL BE IN THE FORECAST FRIDAY AS A STRONG RIDGE BUILDS TO
DOMINATE THE WEATHER PATTERN WELL INTO NEXT WEEK. OVERALL THE
PANHANDLES SHOULD REMAIN DRY HOWEVER THERE WILL BE A COUPLE OF
WINDOWS FOR RAIN CHANCES TO SNEAK INTO THE PANHANDLES. THIS FIRST
WINDOW WILL BE SATURDAY NIGHT INTO SUNDAY ACROSS THE OKLAHOMA
PANHANDLE AND EASTERN OKLAHOMA PANHANDLE WHILE THE RIDGE AXIS SHIFTS
WESTWARD. HAVE INTRODUCED LOW POPS SUNDAY AND SUNDAY NIGHT TO
ACCOUNT FOR THIS CHANCE. THE NEXT WINDOW WILL BE TUESDAY AS A VORT
MAX ROTATES AROUND THE PERIPHERY OF THE RIDGE. THE AREA WHICH COULD
GET SOME RAIN WITH THIS WINDOW IS THE EASTERN TEXAS PANHANDLE. HAVE
LEFT POPS OUT FOR THIS TIMEFRAME AS MEDIUM RANGE MODELS DISAGREE ON
TIMING AND POTENTIAL CHANCES NEXT WEEK. HIGHS WHILE UNDER THE RIDGE
WILL BE IN THE 80S AND 90S. WITH DEW POINTS IN THE 50S AND 60S, IT
COULD FEEL A BIT MUGGY.
14
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
&&
15/14Hazardous weather outlook, Jul 16, 1:54 PM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
254 PM CDT WED JUL 16 2014
OKZ001>003-TXZ001>020-171000-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
254 PM CDT WED JUL 16 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS THE PANHANDLES
WITH SEVERE WEATHER POSSIBLE...MAINLY FROM 4 PM THROUGH MIDNIGHT.
THE MAIN HAZARDS WILL BE DAMAGING WIND GUSTS UP TO 65 MPH AND LARGE
HAIL UP TO 2 INCHES...WITH AN ISOLATED TORNADO ALSO POSSIBLE.
HEAVY RAINFALL LEADING TO FLASH FLOODING IS ANTICIPATED THIS EVENING
AND ESPECIALLY OVERNIGHT AS 1 TO 2 INCHES OF RAINFALL WITH LOCALLY
HIGHER AMOUNTS IS EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED THUNDERSTORMS WILL POSSIBLY BE ONGOING THURSDAY MORNING
WITH POTENTIALLY HEAVY RAINFALL LEADING TO FLASH FLOODING POSSIBLE.
ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS THE PANHANDLES SATURDAY
NIGHT AND ACROSS THE EASTERN OKLAHOMA SUNDAY AND SUNDAY NIGHT...BUT
STRONG TO SEVERE THUNDERSTORMS ARE NOT EXPECTED.
.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD BE PREPARED
FOR ACTIVATION THIS AFTERNOON AND EVENING FOR SEVERE WEATHER AND
TONIGHT FOR FLASH FLOODING.
In the hours before
Special weather statement, Jul 16, 4:02 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
502 PM CDT WED JUL 16 2014
OKZ002-TXZ002-003-162245-
HANSFORD TX-SHERMAN TX-TEXAS OK-
502 PM CDT WED JUL 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHERMAN...HANSFORD AND
EXTREME SOUTHERN TEXAS COUNTIES UNTIL 545 PM CDT...
AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A STRONG THUNDERSTORM WAS DEVELOPING 12 MILES SOUTH OF GOODWELL...OR
18 MILES SOUTH OF GUYMON...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
GRUVER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3626 10117 3606 10161 3611 10199 3649 10178
3653 10154
TIME...MOT...LOC 2202Z 309DEG 9KT 3643 10155
LINDLEYSpecial weather statement, Jul 16, 4:49 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
549 PM CDT WED JUL 16 2014
TXZ002-003-162300-
HANSFORD TX-SHERMAN TX-
549 PM CDT WED JUL 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERMAN AND
SOUTHWESTERN HANSFORD COUNTIES UNTIL 600 PM CDT...
AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF GRUVER...OR 23 MILES
NORTHWEST OF SPEARMAN...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
GRUVER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3640 10145 3607 10108 3606 10189 3639 10169
3645 10162
TIME...MOT...LOC 2249Z 315DEG 11KT 3634 10155
LINDLEYSpecial weather statement, Jul 16, 4:56 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
556 PM CDT WED JUL 16 2014
OKZ001-002-TXZ001-002-162345-
CIMARRON OK-DALLAM TX-SHERMAN TX-TEXAS OK-
556 PM CDT WED JUL 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN...
NORTHEASTERN DALLAM...SOUTHWESTERN TEXAS AND SOUTHEASTERN CIMARRON
COUNTIES UNTIL 645 PM CDT...
AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 3 MILES NORTH OF GRIGGS...OR 22
MILES NORTH OF STRATFORD...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
STRATFORD... TEXHOMA... GRIGGS...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3651 10162 3623 10213 3670 10236 3679 10209
TIME...MOT...LOC 2257Z 333DEG 13KT 3664 10213
LINDLEY
Event by event
7 hail, 4 thunderstorm wind, 3 tornado. Local standard time, as filed.
Hail, Hansford
- When
- July 16, 5:00 PM CST to 5:05 PM CST
- Where
- Hansford County, 5.57 mi W of Gruver to 5.32 mi WSW of Gruver
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.270, -101.500
A discrete supercell thunderstorm developed over northern Hansford County during the evening hours of the 16th. As this storm moved southeastward towards the town of Gruver (Hansford County), a trained storm spotter reported quarter size hail (1.00 inch) 5 miles west of Gruver. After producing this hail the storm continued moving southeastward across the county.
Hail, Hansford
- When
- July 16, 5:41 PM CST to 5:42 PM CST
- Where
- Hansford County, 10.58 mi W of Gruver to 9.75 mi W of Gruver
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.270, -101.590
A discrete supercell thunderstorm developed over northern Hansford County during the evening hours of the 16th. As this storm moved southeastward towards the town of Gruver (Hansford County), a local law enforcement officer reported quarter size hail (1.00 inch) 10 miles west of Gruver. After producing this hail the storm continued moving southeastward across the county.
Thunderstorm Wind, Sherman
- When
- July 16, 5:55 PM CST to 5:58 PM CST
- Where
- Sherman County, 21.92 mi E of Lautz
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 36.180, -101.640
A discrete supercell thunderstorm developed over northern Sherman County during the evening hours of the 16th. As this storm moved southeastward towards the town of Gruver (Hansford County), a storm chaser estimated a 70 mph wind gust 14 miles west-southwest of Gruver (Sherman County). After producing this gust the storm continued moving southeastward across the county.
Hail, Sherman
- When
- July 16, 5:55 PM CST to 5:58 PM CST
- Where
- Sherman County, 21.92 mi E of Lautz
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 36.180, -101.640
A discrete supercell thunderstorm developed over northern Sherman County during the evening hours of the 16th. As this storm moved southeastward towards the town of Gruver (Hansford County), a storm chaser reported quarter size hail (1.00 inch) 14 miles west of Gruver (Sherman County). After producing this hail the storm continued moving southeastward across the county.
Tornado, Sherman
- When
- July 16, 6:08 PM CST to 6:09 PM CST
- Where
- Sherman County, 2.55 mi E of Mallett
- Rating
- EF0
- Path length
- 0.01 mi
- Path width
- 50 yd
- Reported by
- Trained Spotter
- Coordinates
- 36.348, -102.054
A discrete supercell developed over Sherman County during the evening hours of the 16th. As the storm moved near the town of Stratford (Sherman County), a trained storm spotter captured a brief tornado on video. The tornado lasted less than a minute and was estimated to have 70 mph wind speeds. The storm continued to move southward after producing this tornado. No damage was reported with this tornado.
Hail, Sherman
- When
- July 16, 6:19 PM CST to 6:21 PM CST
- Where
- Sherman County, 1.81 mi ESE of Mallett
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.340, -102.070
A discrete supercell thunderstorm developed over northern Sherman County during the evening hours of the 16th. As this storm moved southeastward over the town of Stratford (Sherman County), a trained storm spotter reported ping pong ball size hail (1.50 inches). After producing this hail the storm continued moving southeastward across the county.
Thunderstorm Wind, Sherman
- When
- July 16, 6:23 PM CST to 6:24 PM CST
- Where
- Sherman County, 4.47 mi SSE of Mallett
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.290, -102.070
A discrete supercell thunderstorm developed over northern Sherman County during the evening hours of the 16th. As this storm moved southeastward over the town of Stratford (Sherman County), a trained storm spotter reported an estimated 70 mph thunderstorm gust which downed power lines on US Highway 287 thee miles south of Stratford (Sherman County). After producing this hail the storm continued moving southeastward across the county.
Tornado, Sherman
- When
- July 16, 6:26 PM CST to 6:33 PM CST
- Where
- Sherman County, 3.68 mi SE of Mallett to 3.84 mi SSE of Mallett
- Rating
- EF0
- Path length
- 1.34 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 36.313, -102.053
A discrete supercell developed over Sherman County during the evening hours of the 16th. The storm produced a second brief tornado on the south side of Stratford (Sherman County). A storm chaser captured multiple images of the tornado, and it caused damage to an outbuilding and downed power lines along US Highway 287. The estimated max wind was 70 mph and the storm which produced the tornado continued to move south across the county.
Thunderstorm Wind, Sherman
- When
- July 16, 6:30 PM CST to 6:32 PM CST
- Where
- Sherman County, 1.81 mi ESE of Mallett
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.340, -102.070
A discrete supercell thunderstorm developed over northern Sherman County during the evening hours of the 16th. As this storm moved southeastward over the town of Stratford (Sherman County), a local law enforcement officer reported an estimated 70 mph thunderstorm gust which blew down a 20 foot tree, downed power lines, and downed fences in Stratford (Sherman County). After producing this gust the storm continued moving southeastward across the county.
Tornado, Moore
- When
- July 16, 7:23 PM CST to 7:30 PM CST
- Where
- Moore County, 4.68 mi W of Etter to 5.47 mi SW of Etter
- Rating
- EF0
- Path length
- 3.07 mi
- Path width
- 100 yd
- Reported by
- Trained Spotter
- Coordinates
- 36.029, -102.084
A cluster of thunderstorms went through multiple mergers over Moore County during the evening hours of the 16th. One cell merger 5 miles west-southwest of the town of Cactus (Moore County) provided additional tightening of the updraft and allowed a brief tornado to form. This tornado formed over open area and caused no damage. However, multiple trained storm spotter reported the brief tornado. The estimated wind speed was 65 mph. After producing the brief tornado, the merging storms transitioned into an linear structure and moved southeastward across the southern Texas Panhandle.
Hail, Moore
- When
- July 16, 7:35 PM CST to 7:36 PM CST
- Where
- Moore County, 4.52 mi W of Etter
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.020, -102.080
Discrete supercells began transitioning to a linear structure during the late evening hours of the 16th. As this cluster of storms neared the town of Cactus (Moore County), a member of the public 4 miles west-southwest of Cactus (Moore County) reported golf ball size hail (1.75 inches). This hail damaged corn and sorghum crops along Highway 281. After producing this hail the cluster of storms continued to move to the southeast.
Thunderstorm Wind, Moore
- When
- July 16, 8:11 PM CST to 8:12 PM CST
- Where
- Moore County, 1.32 mi ENE of Dumas Muni Arpt
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 35.860, -102.000
Discrete supercells began transitioning to a linear structure during the late evening hours of the 16th. As this cluster of storms neared the town of Dumas (Moore County), an amateur radio operator 2 miles west of Dumas (Moore County) reported an estimated 65 mph thunderstorm gust. After producing this gust the cluster of storms continued to move to the southeast.
Hail, Oldham
- When
- July 16, 9:08 PM CST to 9:10 PM CST
- Where
- Oldham County, 6.13 mi NE of Vega
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.310, -102.350
A line of thunderstorms moved across Oldham County during the late evening hours of the 16th. As the line moved near the town of Vega (Oldham County), a local law enforcement officer 6 miles northeast of Vega (Oldham County) reported golf ball size hail (1.75 inches). After producing this hail, the line of thunderstorms continued to move to the south-southeast across the Texas Panhandle.
Hail, Deaf Smith
- When
- July 16, 9:16 PM CST to 9:17 PM CST
- Where
- Deaf Smith County, 5.91 mi NW of Dawn
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.990, -102.260
A line of thunderstorms moved across Oldham County during the late evening hours of the 16th. As the line moved near the town of Dawn (Deaf Smith County), the County Emergency Manager reported quarter size hail (1.00 inch) 6 miles north-northwest of Dawn (Deaf Smith County). After producing this hail, the line of thunderstorms continued to move to the south-southeast across the Texas Panhandle.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in Colorado, July 16, 2014$300,000 · 1 event
- Flash Flooding and Lightning Strike in New Mexico, July 16, 2014$235,000 · 5 events
- Lightning Strike in Texas, July 16, 20144 injured · 1 event
- Flash Flooding and Lightning Strike in Massachusetts, July 16, 2014$30,000 · 3 events
- Lightning Strike in Florida, July 16, 2014$30,000 · 1 event
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, July 16 to 18, 201487 kt wind · 23 events
- Flash Flood in Colorado, July 16, 2014$25,000 · 1 event
- Flash Flooding and Hail in Colorado, July 16, 20142 in hail · 17 events
- Heavy Rain in Kansas, July 16 to 17, 201411 events
- Lightning Strike in Florida, July 16, 20141 injured · 1 event
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, July 16, 20144 events
- Waterspouts in South Atlantic Coastal Waters, July 16, 20143 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528070, 528071, 528073, 528074, 528096, 528078, 528086, 528097, 528087, 528098, 528088, 528089, 528090, 528092.